# SDR AALA202109210193

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 25,393 hours, 10,523 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY INSIDE DOOR HANDLE FALLS OFF. NEEDS A SET SCREW. INSTALLED NEW SET SCREW ON FORWARD LAVATORY DOOR HANDLE OPERATIONS CHECKS GOOD AMM 25-40-11.
